Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Evoxac


Thread Tools Display Modes
Old 08-28-2003, 05:00 AM
Posts: n/a
Default No Subject

I've noticed I am having symptoms of diarrhea after taking the medication for 9 days. It does not seem to help with the underlying dryness in my tongue but has helped some with my dry throat problem.
Reply With Quote
Old 12-03-2005, 06:00 AM
Posts: n/a
Default sjogrens

i am guessing that the evoxac has some effect on your smooth muscles, making them more toned or active or something. anticholinergics tend to stop your digestive action, so a cholinergic would probably make it work fetter. maybe your dose it too high or maybe the medicine is inapprpriate. what did the doc say? did it help with the dry mouth or eyes or aches and pains at all?
Reply With Quote


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:23 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.